# SDR ASAA2022051738365

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 25,705 hours, 8,084 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA TASK CARD 78472010 #2 ENGINE FAN BLADE LUBE FOUND 24 SHIMS WORN TO LIMITS. GROUNDED - YES. REMOVED AND REPLACED 24 EA. SHIMS ON #2 ENGINE PER ASA TASK CARD 78472010.
